MathSciNet Relay Station
MathSciNet bibliographic data
MR2191065 57Q15 (57N10)
Taniguchi, Taiji; Tsuboi, Keiko; Yamashita, Masakatsu Systematic singular triangulations of all orientable Seifert manifolds. Tokyo J. Math. 28 (2005), no. 2, 539–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement